About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 259671, 11 pages
http://dx.doi.org/10.1155/2012/259671
Research Article

Towards the Epidemiological Modeling of Computer Viruses

1School of Electronic and Information Engineering, Southwest University, Chongqing 400715, China
2College of Computer Science, Chongqing University, Chongqing 400044, China

Received 25 July 2012; Accepted 20 August 2012

Academic Editor: Yanbing Liu

Copyright © 2012 Xiaofan Yang and Lu-Xing Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaofan Yang and Lu-Xing Yang, “Towards the Epidemiological Modeling of Computer Viruses,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 259671, 11 pages, 2012. doi:10.1155/2012/259671